2020
1. I. T. Habibullin, A. R. Khakimova, “Integrable Boundary Conditions for the Hirota-Miwa Equation and Lie Algebras”, Journal of Nonlinear Mathematical Physics, 27:3 (2020), 393-413  crossref  mathscinet  zmath  isi  scopus
2. I. T. Habibullin, A. R. Khakimova, “Invariant manifolds and separation of the variables for integrable chains”, Journal of Physics A: Mathematical and Theoretical, 53:38 (2020), 385202 , 17 pp.  crossref  isi  scopus

   2019
3. И. Т. Хабибуллин, А. Р. Хакимова, “Инвариантные многообразия интегрируемых уравнений гиперболического типа и их приложения”, Комплексный анализ. Математическая физика, Итоги науки и техн. Сер. Соврем. мат. и ее прил. Темат. обз., 162, ВИНИТИ РАН, М., 2019, 136–150  mathnet  mathscinet
4. I. T. Habibullin, A. R. Khakimova, “Discrete exponential type systems on a quad graph, corresponding to the affine Lie algebras $A^{(1)}_{N-1}$”, Journal of Physics A: Mathematical and Theoretical, 52:36 (2019), 365202 , 29 pp.  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
5. И. Т. Хабибуллин, А. Р. Хакимова, “Алгоритм построения пары Лакса и оператора рекурсии для интегрируемых уравнений.”, Океанологические исследования, 47:1 (2019), 123-126 "jor.ocean.ru/~index.php/jor/article/view324  crossref
6. E. V. Pavlova, I. T. Habibullin, A. R. Khakimova, “On One Integrable Discrete System”, Journal of Mathematical Sciences, 241:4 (2019), 409–422  crossref  zmath  scopus

   2018
7. И. Т. Хабибуллин, А. Р. Хакимова, “Прямой алгоритм построения операторов рекурсии и пар Лакса для интегрируемых моделей”, ТМФ, 196:2 (2018), 294–312  mathnet (цит.: 4)  crossref  mathscinet  adsnasa  isi (цит.: 4)  elib; I. T. Habibullin, A. R. Khakimova, “A direct algorithm for constructing recursion operators and Lax pairs for integrable models”, Theoret. and Math. Phys., 196:2 (2018), 1200–1216  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4)
8. I. T. Habibullin, A. R. Khakimova, “On the recursion operators for integrable equations”, Journal of Physics A: Mathematical and Theoretical, 51:42 (2018), 22 pp.  crossref  mathscinet  isi (cited: 1)  scopus (cited: 2)
9. А. Р. Хакимова, “К задаче описания обобщенных инвариантных многообразий нелинейных уравнений”, Уфимский математический журнал, 10:3 (2018), 110–120  mathnet  mathscinet  isi (цит.: 1); A. R. Khakimova, “On description of generalized invariant manifolds for nonlinear equations”, Ufa Math. J., 10:3 (2018), 106–116  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   2017
10. Е. В. Павлова, И. Т. Хабибуллин, А. Р. Хакимова, “Об одной интегрируемой дискретной системе”, Дифференциальные уравнения. Математическая физика, Итоги науки и техн. Сер. Соврем. мат. и ее прил. Темат. обз., 140, ВИНИТИ РАН, М., 2017, 30–42  mathnet (цит.: 2)  mathscinet  zmath; E. V. Pavlova, I. T. Habibullin, A. R. Khakimova, “On one integrable discrete system”, Journal of Mathematical Sciences, 241:4 (2019), 409–422  crossref  mathscinet  zmath  scopus
11. И. Т. Хабибуллин, А. Р. Хакимова, “Инвариантные многообразия и пары Лакса для интегрируемых нелинейных цепочек”, ТМФ, 191:3 (2017), 369–388  mathnet (цит.: 7)  crossref  mathscinet  adsnasa  isi (цит.: 6)  elib; I. T. Habibullin, A. R. Khakimova, “Invariant manifolds and Lax pairs for integrable nonlinear chains”, Theoret. and Math. Phys., 191:3 (2017), 793–810  crossref  mathscinet  isi (cited: 6)  scopus (cited: 6)
12. I. T. Habibullin, A. R. Khakimova, “On a method for constructing the Lax pairs for integrable models via a quadratic ansatz”, Journal of Physics A: Mathematical and Theoretical, 50 (2017), 305206 , 19 pp., arXiv: 1702.04533  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 6)

   2016
13. I. T. Habibullin, A. R. Khakimova, M. N. Poptsova, “On a method for constructing the Lax pairs for nonlinear integrable equations”, Journal of Physics A: Mathematical and Theoretical, 49 (2016), 035202 , 35 pp., arXiv: 1506.02563  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 8)